# SDR QXEA2009062600483

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 1,066 hours, 1,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACV - NO GREEN LIGHT FOR MAIN LANDING GEAR WHEN GEAR SELECTED DOWN.  LEFT + NOSE NORMAL INDICATION.  RIGHT MAIN NO LIGHT AT ALL.  ALL THREE GREEN LIGHTS IN ALT LANDING GEAR EXTENSION BAY ILLUMINATED.  LANDED WITHOUT INCIDENT.  FOUND BURNED OUT LIGHT BULBS IN RT GEAR DOWN INDICATION.  REPLACED EACH WITH MS25237-387, LIGHTS OPERATE NORMALLY.  NO OTHER DEFECTS NOTED.
